# SDR UALA2012081304483

- Difficulty date: August 13, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 42,180 hours, 16,975 cycles
- Engine: Iae V2522A5
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT 1 RT BOX FITTING AT FRAME 16 AND ZONE 520.
